# SDR FDEA202411261763

- Difficulty date: November 26, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Part number: A5361225120001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPT FLOOR CROSSBEAM PICK UP ANGLE CRACK AT FR10, Y403 POSITION. REPLACED AVIONICS COMPT FLOOR BEAM PICK UP ANGLE WITH NEW ONE AT FR10, Y403   POSITION. I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B~23. THIS   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100
